Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 42, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 17, 2016, 4:30 PM EDT for 4 counties in Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2016, 4:30 PM EDT (20:30 UTC)
- Expired
- May 17, 2016, 5:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alachua County, FL, Bradford County, FL, Clay County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 94 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1301 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.2
The text
As transmitted.
272
WUUS52 KJAX 172030
SVRJAX
FLC001-007-019-107-172115-
/O.NEW.KJAX.SV.W.0042.160517T2030Z-160517T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 PM EDT TUE MAY 17 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ALACHUA COUNTY IN NORTHERN FLORIDA...
NORTHWESTERN PUTNAM COUNTY IN NORTHEASTERN FLORIDA...
SOUTHEASTERN BRADFORD COUNTY IN NORTHERN FLORIDA...
SOUTHWESTERN CLAY COUNTY IN NORTHEASTERN FLORIDA...
* UNTIL 515 PM EDT
* AT 430 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAWTHORNE...OR
NEAR MELROSE...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...INTERLACHEN...KEYSTONE HEIGHTS...MELROSE...HAWTHORNE...
KINGSLEY...GEORGE'S LAKE...MELROSE LANDING...CAMP BLANDING...FLORAHOME...
LAKE GENEVA...ORANGE HEIGHTS...BARDIN...NEWNANS LAKE...ROCHELLE...WALDO...
HAMPTON...GROVE PARK...JOHNSON AND CARRAWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2953 8207 2961 8228 3001 8204 2976 8165
TIME...MOT...LOC 2030Z 224DEG 24KT 2966 8209
HAIL...1.00IN
WIND...60MPH
$$
HESS2 follow-up statements
291
WWUS52 KJAX 172056
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
456 PM EDT TUE MAY 17 2016
FLC001-007-172105-
/O.CAN.KJAX.SV.W.0042.000000T0000Z-160517T2115Z/
ALACHUA FL-BRADFORD FL-
456 PM EDT TUE MAY 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ALACHUA AND
SOUTHEASTERN BRADFORD COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2954 8206 2999 8205 3001 8204 2976 8165
TIME...MOT...LOC 2055Z 224DEG 24KT 2978 8195
$$
FLC019-107-172115-
/O.CON.KJAX.SV.W.0042.000000T0000Z-160517T2115Z/
PUTNAM FL-CLAY FL-
456 PM EDT TUE MAY 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN PUTNAM AND SOUTHWESTERN CLAY COUNTIES...
AT 455 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE GENEVA...OR
NEAR KEYSTONE HEIGHTS...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
INTERLACHEN...KEYSTONE HEIGHTS...MELROSE...HAWTHORNE...KINGSLEY...GEORGE'S
LAKE...MELROSE LANDING...LAKE GENEVA...FLORAHOME...CAMP BLANDING...BARDIN...
CARRAWAY AND PUTNAM HALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 2954 8206 2999 8205 3001 8204 2976 8165
TIME...MOT...LOC 2055Z 224DEG 24KT 2978 8195
HAIL...1.00IN
WIND...60MPH
$$
HESS038
WWUS52 KJAX 172112
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EDT TUE MAY 17 2016
FLC019-107-172121-
/O.EXP.KJAX.SV.W.0042.000000T0000Z-160517T2115Z/
PUTNAM FL-CLAY FL-
512 PM EDT TUE MAY 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUTNAM AND
SOUTHWESTERN CLAY COUNTIES WILL EXPIRE AT 515 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.
LAT...LON 2954 8206 2999 8205 3001 8204 2976 8165
TIME...MOT...LOC 2110Z 224DEG 24KT 2978 8195
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 3:00 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 17, 3:00 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 300 PM EDT TUE MAY 17 2016 .SHORT TERM...Tonight and Wednesday...Showers and thunderstorms now increasing over ne Fl and se GA this afternoon. Filtered sunshine has resulted in temperatures reaching the mid 80s allowing enough instability for numerous showers and scattered storms. Marginal vertical shear and instability may produce a few strong storms with strong gusty winds and small hail possible. Upper impulse will move from the eastern Gulf across ne Fl/se Ga tonight which will keep pops high through the evening hours before gradually tapering off overnight. MCS now over eastern Gulf likely to weaken as it encounters stabilizing airmass over n central Fl this evening. Stationary front over central Ga will drift back south into s Ga on Wednesday as weak surface wave goes by to the north. This boundary along with seabreezes will result in scattered to numerous storms during the afternoon with PWATS staying up in the 1.75-2.00" range. Warm and humid conditions will continue with lows tonight in the upper 60s/lower 70s and highs Wednesday in the mid 80s. Wed night...Weak low level trough will extend across central portions of the area while a frontal boundary will be over portions of SE GA and the Carolinas. Mid and upper level trough over the ern U.S. will dig slightly swd helping to push the trough and sfc front southward over the SE states. Would expect mainly diurnal scattered showers and storms Wed night to decrease in coverage overnight. There may be weak impulses in near zonal flow that could produce briefly higher coverage after midnight. Lows in the upper 60s to around 70. Thursday...a weak pressure pattern expected initially with perhaps weak low pres forming along sfc trough in our area in the aftn. Weak cool front will be nearly stationary around the Altamaha River Basin by late afternoon and evening. Models show elevated moisture levels again with mean rh levels at or above 70 percent. Will continue with elevated rain chances due to aftn heating/ instability and sea breeze boundaries generally in the 40-60 percent range...mainly favored inland and nrn zones in the aftn. Highs in the lower 80s north to upper 80s south zones. Thursday night...diurnal-driven convection should wind down overnight from scattered coverage to isolated...with frontal boundary stalling over srn GA. .Long Term (Saturday through Tuesday)...Frontal boundary over GA lifts northward while a mid/upper level shortwave moves into the central CONUS. This shortwave system will generate sfc cyclogenesis over the MS Valley while moving newd...with a trailing cold front extending SW into TX. Expect sct to numerous showers and storms Saturday ahead of the front...some of which could be on the strong side. The front is forecast to move south of the area Sunday morning...while drier air works in from the W-NW flow aloft. We have likely pops advertised for Saturday...dropping to 30 percent or less on Sunday. As the front slides south of the area Sunday...temps will moderate...slightly under recent high temps in the lower to mid 80s. For Monday and Tuesday...we should be looking at dry conditions and warming temps with mid and upper level ridge building in from the west. Highs will begin to warm up to the upper 80s by Tuesday with lows comfortable in the 60s. && .AVIATION...Current MVFR/IFR conditions will become IFR as cigs and vsbys lower with increasing shra/tsra this afternoon. Expect shower activity to gradually weaken this evening with vcsh persisting after 00Z. && .MARINE...Frontal boundary will sink south and stall near the Fl- Ga border the next few days. Winds and seas will remain below headline criteria with increased shower and thunderstorm activity. RIP CURRENTS: Moderate risk...becoming low risk on Wednesday. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 84 68 86 / 50 50 30 60 SSI 69 81 71 81 / 60 60 30 50 JAX 70 84 70 86 / 60 60 30 50 SGJ 68 80 71 83 / 70 60 30 40 GNV 70 84 70 89 / 60 60 20 50 OCF 70 84 70 89 / 60 50 20 50 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Zibura/Shashy/Walker
Hazardous weather outlook, May 17, 9:17 AM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 917 AM EDT TUE MAY 17 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-180745- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 917 AM EDT TUE MAY 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS WITH ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION THIS AFTERNOON AND EVENING. ISOLATED STRONG STORMS ARE POSSIBLE OVER MAINLY NORTHEAST FLORIDA. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE...WHICH MAY LEAD TO PONDING ON ROADWAYS AND STREET FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, May 17, 3:47 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 PM EDT TUE MAY 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 2 SSE KINGSLAND 30.76N 81.65W
05/17/2016 CAMDEN GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A TREE DOWNED ON A POWERLINE
OFF OF SCRUBBY BLUFF ROAD.
&&
KGUILLETLocal storm report, May 17, 3:53 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EDT TUE MAY 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 4 WNW BRUNSWICK 31.16N 81.54W
05/17/2016 GLYNN GA EMERGENCY MNGR
EMEREGENCY MANAGER REPORTED POWER LINES DOWNED ON BLYTHE
ISLAND.
&&
KGUILLETSpecial weather statement, May 17, 4:02 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 PM EDT TUE MAY 17 2016
GAZ132>134-172045-
JEFF DAVIS GA-BACON GA-COFFEE GA-
402 PM EDT TUE MAY 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACON...JEFF DAVIS
AND NORTHERN COFFEE COUNTIES UNTIL 445 PM EDT...
AT 402 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PRIDGEN...OR NEAR AMBROSE...MOVING EAST AT 30 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HAZLEHURST...BROXTON...AMBROSE...WEST GREEN...SNIPESVILLE...PRIDGEN AND
DENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3176 8252 3175 8255 3174 8255 3174 8252
3171 8252 3171 8250 3164 8247 3156 8305
3160 8306 3162 8304 3164 8301 3166 8301
3166 8300 3177 8300 3179 8290 3178 8287
3182 8284 3184 8278 3185 8279 3193 8259
TIME...MOT...LOC 2002Z 252DEG 25KT 3168 8300
HESSSpecial weather statement, May 17, 4:10 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 PM EDT TUE MAY 17 2016
FLZ033-037-038-172100-
FLAGLER FL-ST. JOHNS FL-PUTNAM FL-
410 PM EDT TUE MAY 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS...EASTERN
PUTNAM AND FLAGLER COUNTIES UNTIL 500 PM EDT...
AT 410 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR LAKE GEORGE TO NEAR DAYTONA INTERNATIONAL
SPEEDWAY. MOVEMENT WAS NORTHEAST AT 25 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
PALM COAST...FLAGLER BEACH...BUNNELL...CRESCENT CITY...POMONA PARK...
HASTINGS...ANDALUSIA...EAST PALATKA...MARINELAND...FEDERAL POINT...
FRUITLAND...SAN MATEO...ORANGE MILLS...WELAKA...BEVERLY BEACH...SPUDS...
LAKE COMO...GEORGETOWN AND ESPANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2926 8115 2926 8141 2940 8142 2938 8145
2932 8168 2934 8168 2934 8166 2936 8166
2937 8167 2937 8170 2977 8158 2965 8114
2952 8110
TIME...MOT...LOC 2010Z 202DEG 23KT 2934 8162 2921 8110
HESSLocal storm report, May 17, 4:15 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT TUE MAY 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND GST 1 ENE KINGSLEY 29.97N 81.98W
05/17/2016 M74.00 MPH CLAY FL OTHER FEDERAL
CAMP BLANDING WEATHER OBSERVER REPORTED WIND GUST TO 64
KNOTS/74 MPH. A COUPLE OF TREES WERE REPORTED DOWN.
&&
ASHASHYSpecial weather statement, May 17, 4:15 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT TUE MAY 17 2016
FLZ032-033-172100-
CLAY FL-ST. JOHNS FL-
415 PM EDT TUE MAY 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. JOHNS AND EAST
CENTRAL CLAY COUNTIES UNTIL 500 PM EDT...
AT 415 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PICOLATA...OR NEAR GREEN COVE SPRINGS...MOVING EAST AT 25 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE...GREEN COVE SPRINGS...WORLD GOLF VILLAGE...SAINT
AUGUSTINE BEACH...SOUTH PONTE VEDRA...VILANO BEACH...PICOLATA...SAINT
AUGUSTINE SOUTH...GUANA RIVER STATE PARK...BAKERSVILLE AND ANASTASIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2983 8158 2984 8158 2984 8169 3001 8171
3009 8129 2983 8121
TIME...MOT...LOC 2015Z 263DEG 20KT 2993 8162
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 12:58 PM EDT | Special Weather Statement | JAX | Suwannee | 32 min |
| May 17, 1:12 PM EDT | Special Weather Statement | JAX | Baker | 33 min |
| May 17, 2:06 PM EDT | Special Marine Warning | JAX | 84 min | |
| May 17, 2:21 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 39 min |
| May 17, 2:51 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| May 17, 2:55 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 50 min |
| May 17, 3:20 PM EDT | Special Marine Warning | JAX | 85 min | |
| May 17, 3:26 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| May 17, 3:33 PM EDT | Special Weather Statement | JAX | Saint Johns | 27 min |
| May 17, 3:43 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 47 min |
| May 17, 3:45 PM EDT | Special Weather Statement | JAX | Clay | 45 min |
| May 17, 4:10 PM EDT | Special Weather Statement | JAX | Flagler | 50 min |
| May 17, 4:15 PM EDT | Special Weather Statement | JAX | Saint Johns | 45 min |
| May 17, 4:18 PM EDT | Special Marine Warning | JAX | 87 min | |
| May 17, 4:35 PM EDT | Special Weather Statement | JAX | Union | 40 min |
| May 17, 4:43 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| May 17, 4:50 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
| May 17, 5:13 PM EDT | Special Weather Statement | JAX | Columbia, Union | 47 min |
| May 17, 5:15 PM EDT | Special Weather Statement | JAX | Saint Johns | 45 min |
| May 17, 5:42 PM EDT | Special Marine Warning | JAX | 93 min | |
| May 17, 5:50 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
| May 17, 6:25 PM EDT | Special Weather Statement | JAX | Gilchrist | 35 min |
| May 17, 7:01 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist, Marion | 44 min |
| May 17, 7:30 PM EDT | Special Weather Statement | JAX | Baker, Bradford, Clay, Flagler, Putnam, Saint Johns and 1 more | 60 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.